MathSciNet Relay Station
MathSciNet bibliographic data
MR1491862 (2000j:35261) 35R10 (34K30 35B32 37L10)
Faria, Teresa Normal forms and Hopf bifurcation for partial differential equations with delays. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2217–2238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement